The dependence of optimal returns from multi-class queueing systems on their customer base

  1. Lookup NU author(s)
  2. Professor Kevin Glazebrook
Author(s)Dacre MJ, Glazebrook KD
Publication type Article
JournalQueueing Systems
Year2002
Volume40
Issue1
Pages93-115
ISSN (print)0257-0130
ISSN (electronic)1572-9443
Full text for this publication is not currently held within this repository. Alternative links are provided below where available.
PublisherSpringer
URLhttp://dx.doi.org/10.1023/A:1017948530608
DOI10.1023/A:1017948530608
Actions    Link to this publication